# SDR DALA2023051503807

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 30,147 hours, 11,635 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3817 - FIRE - #3 BRAKE FIRE DEVELOPED AFTER BLOCKING IN AT THE GATE. CORRECTIVE ACTION: FIRE EXTINGUISHED BY RAMP PERSONNEL. PERFORMED HIGH ENERGY STOP INSPECTION, REPLACED THE #3 BRAKE AND RTS.
